# SDR F3LA202512020334

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N622FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11480
- Aircraft time: 7,557 hours, 3,315 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,557 hours, 3,315 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ACFT WAS GROUNDED.  ODOR OF HOT ELECTRIC MOTOR NOTICED INTERMITTENTLY AFTER LARGE POWER CHANGES. ODOR WOULD CLEAR AFTER 2 OR 3 MINUTES BUT WOULD RETURN DURING DESCENT.  ACFT FERRIED TO DENVER FOR ENGINE 1 CHANGE.  INSTALLED ENGINE  REF NR 137289, 137285, 137286, 137288, 137289, 137290, 137291, 13729, 137294, 140362, 140363, 140364, 140365, REF TC MP71042-06.
